×
About 1,042 results

ALLMedicine™ Drug Eruption Center

Research & Reviews  503 results

Bullous fixed drug eruption related to multivitamins.
https://www.ncbi.nlm.nih.gov/pubmed/33054952
Dermatology Online Journal; Jha N

Oct 15th, 2020 - Multivitamins are commonly consumed over-the-counter supplements. Drug reactions related to multivitamins are rare and very few cases have been reported. This is a case of a young woman who developed bullous fixed drug eruption to multivitamins.

"Black box warning" rash with entecavir - case report.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7501723
BMC Gastroenterology; Cheong XK, Wong Z et. al.

Sep 19th, 2020 - Hepatitis B infection is a significant worldwide health issue, predispose to the development of liver cirrhosis and hepatocellular carcinoma. Entecavir is a potent oral antiviral agent of high genetic barrier for the treatment of chronic hepatitis...

Terbinafine-induced lichenoid drug eruption: case report and review of terbinafine-asso...
https://www.ncbi.nlm.nih.gov/pubmed/32898398
Dermatology Online Journal; Cohen PR, Erickson CP et. al.

Sep 8th, 2020 - Terbinafine is an antifungal agent used in the treatment of hair, nail, and skin dermatophyte infections. Skin side effects to terbinafine are not common. Lichenoid drug eruption is a medication-related adverse cutaneous event; the lesion morpholo...

Predictive biomarkers for cytomegalovirus reactivation before and after immunosuppressi...
https://doi.org/10.1016/j.ijid.2020.08.078
International Journal of Infectious Diseases : IJID : Official Publication of the International Society for Infectious Diseases; Mizukawa Y, Kimishima M et. al.

Sep 6th, 2020 - Cytomegalovirus (CMV) reactivation in patients with severe drug eruption on immunosuppressive therapy often leads to fulminant disease and even mortality, yet there are no biomarkers to accurately predict CMV reactivation either before or after im...

Intracorneal pustular drug eruption associated with nivolumab in a patient with metasta...
https://doi.org/10.1111/ijd.15149
International Journal of Dermatology References; Deinlein T, Kränke B et. al.

Aug 30th, 2020 - Intracorneal pustular drug eruption associated with nivolumab in a patient with metastatic renal cancer.|2020|Deinlein T,Kränke B,Cerroni L,Weger W,|

see more →

Clinicaltrials.gov  505 results

Bullous fixed drug eruption related to multivitamins.
https://www.ncbi.nlm.nih.gov/pubmed/33054952
Dermatology Online Journal; Jha N

Oct 15th, 2020 - Multivitamins are commonly consumed over-the-counter supplements. Drug reactions related to multivitamins are rare and very few cases have been reported. This is a case of a young woman who developed bullous fixed drug eruption to multivitamins.

"Black box warning" rash with entecavir - case report.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7501723
BMC Gastroenterology; Cheong XK, Wong Z et. al.

Sep 19th, 2020 - Hepatitis B infection is a significant worldwide health issue, predispose to the development of liver cirrhosis and hepatocellular carcinoma. Entecavir is a potent oral antiviral agent of high genetic barrier for the treatment of chronic hepatitis...

Terbinafine-induced lichenoid drug eruption: case report and review of terbinafine-asso...
https://www.ncbi.nlm.nih.gov/pubmed/32898398
Dermatology Online Journal; Cohen PR, Erickson CP et. al.

Sep 8th, 2020 - Terbinafine is an antifungal agent used in the treatment of hair, nail, and skin dermatophyte infections. Skin side effects to terbinafine are not common. Lichenoid drug eruption is a medication-related adverse cutaneous event; the lesion morpholo...

Predictive biomarkers for cytomegalovirus reactivation before and after immunosuppressi...
https://doi.org/10.1016/j.ijid.2020.08.078
International Journal of Infectious Diseases : IJID : Official Publication of the International Society for Infectious Diseases; Mizukawa Y, Kimishima M et. al.

Sep 6th, 2020 - Cytomegalovirus (CMV) reactivation in patients with severe drug eruption on immunosuppressive therapy often leads to fulminant disease and even mortality, yet there are no biomarkers to accurately predict CMV reactivation either before or after im...

Intracorneal pustular drug eruption associated with nivolumab in a patient with metasta...
https://doi.org/10.1111/ijd.15149
International Journal of Dermatology References; Deinlein T, Kränke B et. al.

Aug 30th, 2020 - Intracorneal pustular drug eruption associated with nivolumab in a patient with metastatic renal cancer.|2020|Deinlein T,Kränke B,Cerroni L,Weger W,|

see more →

News  33 results

Psoriasiform Drug Eruption Secondary to Sorafenib: Case Series and Review of the Literature
https://www.mdedge.com/dermatology/article/208379/psoriasis/psoriasiform-drug-eruption-secondary-sorafenib-case-series-and/page/0/1?channel=45

Sep 19th, 2019 - Comment Sorafenib is an oral tyrosine kinase inhibitor that blocks tumor cell proliferation and angiogenesis due to its activity against vascular endothelial growth factor (VEGF) receptor, platelet-derived growth factor receptor, stem cell growth.

Widespread hyperpigmented plaques
https://www.mdedge.com/familymedicine/article/200181/dermatology/widespread-hyperpigmented-plaques?channel=225
MDedge Family Medicine;

May 9th, 2019 - The differential diagnosis included psoriasis, drug eruption, and a cutaneous T-cell lymphoma. A drug eruption could have been due to an over-the-counter medication or supplement, so the lack of improvement from stopping the antihypertensive medic.

Rash with hair loss
https://www.mdedge.com/familymedicine/article/198481/dermatology/rash-hair-loss?channel=263
MDedge Family Medicine;

Apr 11th, 2019 - The FP had never seen a condition like this before, so he used some online resources to come up with a differential diagnosis that included sarcoidosis, leprosy, drug eruption, and mycosis fungoides. Aside from an occasional drug eruption, the oth.

There’s No Doubt: Blame the Drug
https://www.mdedge.com/clinicianreviews/article/196336/immunology/theres-no-doubt-blame-drug/page/0/1?channel=203

Mar 14th, 2019 - DISCUSSION The list of dark brown, round macules that come and go in the exact same locations is a short one—in fact, it only includes fixed drug eruption (FDE). This is a unique adverse reaction to one of several medications; common culprits are.

Crizotinib-Induced Lichenoid Drug Eruption in a Patient With Lung Cancer
https://www.mdedge.com/dermatology/article/189419/nonmelanoma-skin-cancer/crizotinib-induced-lichenoid-drug-eruption/page/0/1

Nov 26th, 2018 - Comment The number of indicated uses of crizotinib, an oral small-molecule ALK tyrosine kinase inhibitor for the treatment of NSCLC, has gradually increased, but only a few cases of cutaneous adverse reactions, such as erythema multiforme and seve.

see more →

Patient Education  1 results see all →